Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

No periods for 3 years. History of depo shot last year. Time of ovulation?

Hi. i was wondering how i would be able to tell when i would ovulate because i have not had a period since 2010 because i started the depo shot and that stopped my menestrual cycle. i had my last shot in october 2012 and was supposed to get another on january 2nd 2013 but i was unable to make it in time for my appointment will you please help me by giving me the answers about my situation. THANK YOU...
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You have not told why Depomedrol injections was given to you. If it was given for severe arthritis pain & it was the only cure available, the use of it is justified. You have not mentioned your age and how many children you have. As inj depomedrol is given periodically it will affect your menstruation.
So a balanced thinking and treatment is needed that depends on your basic problem for which Depomedrol was given. If you want to get your periods once again a complete hormone analysis and consultation with an endocrinologist along with gynecologist is a must. Think and act accordingly.
Best wishes
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor